hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.50.2.14

MORE ON STRONG SIZE PROPERTIES

Sergio Macías ; Instituto de Matemáticas, Universidad Nacional Autónoma de México, Circuito Exterior, Ciudad Universitaria, México D. F., C. P. 04510, México
César Piceno ; Instituto de Matemáticas, Universidad Nacional Autónoma de México, Circuito Exterior, Ciudad Universitaria, México D. F., C. P. 04510, México

Puni tekst: engleski, pdf (220 KB) str. 467-488 preuzimanja: 251* citiraj
APA 6th Edition
Macías, S. i Piceno, C. (2015). MORE ON STRONG SIZE PROPERTIES. Glasnik matematički, 50 (2), 467-488. https://doi.org/10.3336/gm.50.2.14
MLA 8th Edition
Macías, Sergio i César Piceno. "MORE ON STRONG SIZE PROPERTIES." Glasnik matematički, vol. 50, br. 2, 2015, str. 467-488. https://doi.org/10.3336/gm.50.2.14. Citirano 26.10.2021.
Chicago 17th Edition
Macías, Sergio i César Piceno. "MORE ON STRONG SIZE PROPERTIES." Glasnik matematički 50, br. 2 (2015): 467-488. https://doi.org/10.3336/gm.50.2.14
Harvard
Macías, S., i Piceno, C. (2015). 'MORE ON STRONG SIZE PROPERTIES', Glasnik matematički, 50(2), str. 467-488. https://doi.org/10.3336/gm.50.2.14
Vancouver
Macías S, Piceno C. MORE ON STRONG SIZE PROPERTIES. Glasnik matematički [Internet]. 2015 [pristupljeno 26.10.2021.];50(2):467-488. https://doi.org/10.3336/gm.50.2.14
IEEE
S. Macías i C. Piceno, "MORE ON STRONG SIZE PROPERTIES", Glasnik matematički, vol.50, br. 2, str. 467-488, 2015. [Online]. https://doi.org/10.3336/gm.50.2.14

Sažetak
We continue our study of strong size maps. We show that strong size levels for the n-fold hyperspace of a continuum contain (n-1)-cells. We give two constructions of strong size maps. We introduce reversible strong size properties. We prove that each of the following properties: being a continuum chainable continuum, being a locally connected continuum, and being a continuum with the property of Kelley, is a reversible strong size property. Following Professors Goodykoontz and Nadler, we define admissible strong size maps and show that the levels of admissible strong size maps for the n-fold hyperspace of a locally connected continuum are homeomorphic to the Hilbert cube. Professor Benjamín Espinoza defined Whitney preserving maps for the hyperspace of subcontinua of a continuum. We define strong size preserving maps and show that this class of maps coincides with the class of homeomorphisms.

Ključne riječi
Absolute retract; acyclic continuum; admissible strong size map; continuum; continuum chainable continuum; Hilbert cube; n-fold hyperspace; n-fold symmetric product; retract; retraction; reversible strong size property; strong size level; strong size map; strong size properties

Hrčak ID: 150152

URI
https://hrcak.srce.hr/150152

Posjeta: 440 *